# SDR DLM88070550

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 47,680 hours, 37,234 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION AND DELAMINATION ON LOWER SURFACE DENTS ON UPPER SURFACE OF LT INNER FLAP OUTBD VANE.  DOUBLER, FILLER REPAIR BONDING WAS DONE IAW SRM 51-70-2D PARA H.  REPAIRED IAW SRM 57-03D PARA 8A FIG 9A.
